# SDR HALA0600756

- Difficulty date: September 10, 2006
- Submitted: September 29, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 77,647 hours, 14,781 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Gouged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN LWR SURFACE LT HORIZONTAL STAB L/E PANEL 332CL 21 INCHES FROM END.  REPAIRED GOUGE IN LWR LT HORIZONTAL STAB L/E PANEL 332CL 21 INCHES FROM I/B END IAW GOODRICH ER 06-3431, FINAL ACCEPTED PER HAL M105 586040, REF'S USED SRM 55-10-01, SRM 51-70-01.
